# SDR SIMA20130608002

- Difficulty date: June 8, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 32,711 hours, 29,769 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Contactor
- Part number: 480CC01
- Condition: Faulty
- Location: Windshield
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

THE CREW REPORTED THEY RECEIVED A NR 2 WINDSHIELD HEAT FAIL ON EICAS MESSAGE.  REMAINED WITH PUSH BUTTON DESELECTED. THE CREW DECLARED AN EMERGENCY AND RETURNED TO MIA. THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE ACFT WAS REMOVED FROM SERVICE.  REPLACED CONTACTOR WINDSHIELD NR 2 K0002 AND TEMP CONTROLLER 2. PERFORMED OPS TEST AND SYS OPERATING NORMALLY IAW EMB 30-42-01 AND 30-42-00.  THE ACFT WAS RETURNED TO SERVICE.
